We investigate canonical factorizations of ordered functors of ordered groupoids through star-surjective functors. Our main construction is a quotient ordered groupoid, depending on an ordered version of the notion of normal subgroupoid, that results is the factorization of an ordered functor as a star-surjective functor followed by a star-injective functor. Any star-injective functor possesses a universal factorization through a covering, by Ehresmann's Maximum Enlargement Theorem. We also show that any ordered functor has a canonical factorization through a functor with the ordered homotopy lifting property.
- Ordered groupoid
ASJC Scopus subject areas
- Theoretical Computer Science
- Computer Science(all)
AlYamani, N., Gilbert, N. D., & Miller, E. C. (2016). Fibrations of ordered groupoids and the factorization of ordered functors. Applied Categorical Structures, 24(2), 121-146. https://doi.org/10.1007/s10485-015-9392-0